BibTeX record journals/jpdc/HussainBA15

download as .bib file

@article{DBLP:journals/jpdc/HussainBA15,
  author    = {Zaid A. Hussain and
               Bella Bose and
               Abdullah Al{-}Dhelaan},
  title     = {Edge disjoint Hamiltonian cycles in Eisenstein-Jacobi networks},
  journal   = {J. Parallel Distrib. Comput.},
  volume    = {86},
  pages     = {62--70},
  year      = {2015},
  url       = {https://doi.org/10.1016/j.jpdc.2015.08.003},
  doi       = {10.1016/j.jpdc.2015.08.003},
  timestamp = {Tue, 06 Jun 2017 22:20:23 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jpdc/HussainBA15},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics